Downloads: 0

Files in This Item:
File Description SizeFormat 
2202-08.pdf10.45 MBAdobe PDFView/Open
Title: A GENERALIZATION OF THE ALUTHGE TRANSFORMATION IN THE VIEWPOINT OF OPERATOR MEANS (Research on structure of operators by order and related topics)
Authors: YAMAZAKI, TAKEAKI
Author's alias: 山崎, 丈明
Keywords: 47A64
15B48
47A12
47A30
The Aluthge transformation
the double operator integrals
operator means
polar decomposition
mean transformation
Issue Date: Oct-2021
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2202
Start page: 40
End page: 55
Abstract: The Aluthge transformation is generalized in the viewpoint of the axiom of operator means by using double operator integrals. It includes the mean transformation which is defined by S. H. Lee, W. Y. Lee and Yoon. Next we shall give some properties of it. Especially, we shall show that the n-th iteration of mean transformation of an invertible matrix converges to a normal matrix.
URI: http://hdl.handle.net/2433/266248
Appears in Collections:Research on structure of operators by order and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.